# SDR NWAA092299950

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 99,242 hours, 85,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 1R AND ROWS 1-5.  REPLACED FUSE AT DOOR 1R.
